MathSciNet Relay Station
MathSciNet bibliographic data
MR1404526 (97j:60084) 60G57 (60J80 60K35)
Overbeck, L. Nonlinear superprocesses. Ann. Probab. 24 (1996), no. 2, 743–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement